Journal of Theoretical Probability

, Volume 18, Issue 3, pp 665–685 | Cite as

Functional Central Limit Theorem for the Super-Brownian Motion with Super-Brownian Immigration



The functional central limit theorems are proved for super-Brownian motion with immigration and their occupation time processes. For the lower dimensions, the limiting processes are Gaussian processes; For the critical dimension, the limiting processes consist of two ingredient processes of different types. Interestingly, for the higher dimensions, the limiting process for the occupation time process is of a new type.


super-Brownian motion with super-Brownian immigration the occupation time process central limit theorem evolution equation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Dawson, D. A. 1977The critical measure diffusion processZ. Wahrsch. verw. Geb. 40125145CrossRefGoogle Scholar
  2. Dawson, D. A. 1993Measure-valued Markov processesLect. Notes. Math.15411260Springer-Verlag, Berlin.Google Scholar
  3. Dawson, D. A., Gorostiza, L. G., Li, Z. H. 2002Non-local branching superprocesses and some related modelsActa Applicandae Mathematicae7493112CrossRefGoogle Scholar
  4. Hong, W. M. 2004Functional central limit theorem for super α-stable processesScience in China, series A47874881Google Scholar
  5. Hong, W. M. 2002Longtime behavior for the occupation time of super-Brownian motion with random immigration, StochProc. Appl.1024362CrossRefGoogle Scholar
  6. Hong, W. M. 2002Moderate deviation for super Brownian motion with super Brownian immigrationJ Appl. Probab.39829838CrossRefGoogle Scholar
  7. Hong, W. M., Li, Z. H. 1999A central limit theorem for the super-Brownian motion with super-Brownian immigration J Appl. Probab.3612181224CrossRefGoogle Scholar
  8. Iscoe, I. 1986Ergodic theory and a local occupation time for measure-valued critical branching Brownian motionStochastics18197243Google Scholar
  9. Iscoe, I. 1986bA weighted occupation time for a class of measure-valued critical branching Brownian motion, ProbabTh. Rel. Fields7185116CrossRefGoogle Scholar
  10. Li, Z. H., Shiga, T. 1995Measure-valued branching diffusions:immigrations, excursions and limit theoremsJ Math. Kyoto Univ.35233274Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  1. 1.School of Mathematical ScienceBeijing Normal UniversityBeijingP.R. China

Personalised recommendations